×

Generalized ordinary differential equations and continuous dependence on a parameter. (English) Zbl 0090.30002


PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] М .А. Красносельский, С. Г. Крейн: О принципе усреднения в нелинейной механике. Успехи математических наук, 10, 3 (1955), 147-152. · Zbl 1160.26300
[2] J. Kurzweil, Z. Vorel: О непрерывной зависимости решений дифференциальных уравнений на параметре. Czechoslovak Mathematical Journal, 7 (82), 4 (1957). · Zbl 0090.30001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.